Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 601657, 8 pages
http://dx.doi.org/10.1155/2015/601657
Research Article

Derivation of Asymptotic Dynamical Systems with Partial Lie Symmetry Groups

General Education Department, Aichi Institute of Technology, 1247 Yachigusa Yakusacho, Toyota 470-0392, Japan

Received 16 July 2015; Revised 12 September 2015; Accepted 14 September 2015

Academic Editor: Wan-Tong Li

Copyright © 2015 Masatomo Iwasa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Masatomo Iwasa, “Derivation of Asymptotic Dynamical Systems with Partial Lie Symmetry Groups,” Journal of Applied Mathematics, vol. 2015, Article ID 601657, 8 pages, 2015. https://doi.org/10.1155/2015/601657.